RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 11, Number 3  


Nonpolynomial Lagrangians (higher perturbation orders)
M. K. Volkov
273
Matrix elements of class I irreducible representations of the group $SO(n)$
M. S. Kil'dyushov
288
Essen tially nonlinear scalar fields and the geometry of space-time
Nguyen Van Hieu
293
On equations for the matrix elements of Euclidean quantum electrodynamics
A. L. Rebenko
301
Bogolyubov transformation in the strong coupling theory. II
E. P. Solodovnikova, A. N. Tavkhelidze, O. A. Khrustalev
317
Note on the construction of the Bogolyubov scattering operator in the $({:}\varphi^4{:})_2$ theory
W. F. Wrezinski
331
Estimate of the quasipotential phase shift
A. A. Arkhipov
337
On groups that correspond to the simplest problems of classical mechanics
È. È. Shnol'
344
On the theory of the superfluidity of two- and one-dimensional bose systems
V. N. Popov
354
Localized vibrational excitations in a system of nonlinear oscillators
A. A. Ovchinnikov
366
Multiphoton ionization of a molecule calculated by means of a nonorthogonal system of wave functions
O. V. Kudrevatova
377
Calculation of correlation functions in the ising model with long-range interaction
Yu. A. Tserkovnikov
385
Method of construction of normal solutions of kinetic equations by means of boundary conditions
D. N. Zubarev, A. D. Khon'kin
403
Transition to a boundary-value problem in the Ising model
S. V. Karyagin
413
States associated with the two-dimensional Ising model
S. A. Pirogov
421
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019